Generalization of Abel's theorem and some finiteness property of zero-cycles on surfaces
Compositio Mathematica, Volume 84 (1992) no. 3, p. 289-332
@article{CM_1992__84_3_289_0,
     author = {Saito, Hiroshi},
     title = {Generalization of Abel's theorem and some finiteness property of zero-cycles on surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {3},
     year = {1992},
     pages = {289-332},
     zbl = {0794.14002},
     mrnumber = {1189891},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_3_289_0}
}
Saito, Hiroshi. Generalization of Abel's theorem and some finiteness property of zero-cycles on surfaces. Compositio Mathematica, Volume 84 (1992) no. 3, pp. 289-332. http://www.numdam.org/item/CM_1992__84_3_289_0/

1 Angeniol, B.: Familles de cycles algébriques - schémas de Chow, Lecture Notes in Math. 896, Springer Verlag, Berlin, Heidelberg, New York, 1981. | MR 646062 | Zbl 0496.14004

2 Angeniol, B., and El Zein, F.: La classe fondamentale relative d'un cycle, Bull. Soc. Math. France, Memoire, 58 (1978), 67-93. | Numdam | Zbl 0388.14003

3 Artin, M., Grothendieck, A., Verdier, J.-P.: Théorie des Topos et Cohomologie étales de schémas, exposé XVIII par Deligne, P., Lecture Notes in Math., 305, Springer Verlag, Berlin, Heidelberg, New York, 1973. | MR 354654 | Zbl 0245.00002

4 Bloch, S.: Torsion algebraic cycles and a theorem of Roitman, Comp. Math., 39 (1979), 107-127. | Numdam | MR 539002 | Zbl 0463.14002

5 Bloch, S.: Lectures on algebraic cycles, Duke University Mathematics Series IV, Durham, 1980. | MR 558224 | Zbl 0436.14003

6 Deligne, P.: Theorie de Hodge III, Publ. math. IHES, 44 (1974) 5-77. | Numdam | MR 498552 | Zbl 0237.14003

7 Kleiman, S.: Algebraic cycles and the Weil conjecture, in Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968. | MR 292838 | Zbl 0198.25902

8 Merkur'Ev, A.S., and Suslin, A.A.: K-cohomology of Brauer-Severi varieties and the norm residue homomorphism, Izv. Acad. Nauk, 46 (1982), 1011-1046(= Math. USSR. Izv. 21 (1983), 307-340.) | MR 675529 | Zbl 0525.18008

9 Roitman, A.A.: The torsion of the group of 0-cycles modulo rational equivalence, Ann. of Math., 111 (1980), 553-569. | MR 577137 | Zbl 0504.14006

10 Saavedra, N.: Catégories Tannakiens, Lecture Notes in Math. 265, Springer Verlag, Berlin, Heidelberg, New York, 1972. | MR 338002 | Zbl 0241.14008

11 Saito, H.: The Hodge cohomology and cubic equivalences, Nagoya Math. J., 94 (1984) 1-41. | MR 748090 | Zbl 0574.14005

12 Saito, H.: A note on cubic equivalences, Nagoya Math. J., 101 (1986) 1-26. | MR 828914 | Zbl 0594.14008

13 Samuel, P.: Relations d'équivalence en géométrie algébrique, in Proceeding of International Congress of Mathematicians, 1958, Cambridge University Press, Cambridge, 1960. | MR 116010 | Zbl 0119.36901

14 Severi, F.: Ulterior sviluppi della teoria delle serie di equivalenza sulle suerfidie algebriche, appendice I a Geometria dei sistemi algebrici sopra una superficie e sopra una varietà algebrica, vol. terzo, Edizioni Cremonese, Roma, 1959. | MR 104656

15 Verdier, J.-P.: Classes d'homologie associée à un cycle, Astérisque, 36-37 (1976), 101-151 (exposé VI). | Zbl 0346.14005

16 Weil, A.: Oeuvres Scientifiques, Collected papers, Vol. II, Corrected second printing, Springer Verlag, New York, Heidelberg, Berlin, 1980. | Zbl 0428.01012